Topic: side effects of sirs

My sister had the sirs procedure on Nov. 25th. The procedure went well but she has been having some real serious 'night sweats'. Of course she is having the expected lack of energy but her sleep has been seriously effected due to these sweating spells. It is really dragging her down. She is on a declining regimen of steroid therapy since the procedure. I thought I read somewhere(and I have read a lot!) that this is one of the effects of the steroids or the sirs procedure. Anyone able to shed a little light on this for us?

Thanks and Prayers to all of you

Patty Kay

2 (edited by Jean Sun, 30 Nov 2008 17:42:07)

Re: side effects of sirs

Patty Kay

I'm not familiar with the side effects of the procedure but do know that steroids alone can seriously effect ones sleep, even though your sister is on a taper of the dosage.  Some people find sleeping medications helpful to counter this problem.  I know others here have had the procedure and am sure will let you know their experiences.

Welcome!  I think you'll find this to be a wonderfully supportive group of people who are always willing to share their knowledge and experiences.  I've certainly found that to be the case.

Wishing all the best to your sister and much success with the treatment!

Jean

Re: side effects of sirs

Hello Patty Kay....I would like to follow Jean in welcoming you to this site.  Sir sphere has been used with members of this site therefore, you might find some answers by using the Search Function.  Simply, type in the word Sirsphere and some posting will show up with some discussion about the treatment and some side effects.  Hopefully, someone on this board will be able to address your questions due to personal experience. I am sending my best wishes to your sister and am hoping for her to regain her strengths real soon.

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

Re: side effects of sirs

Jean and marions... Thank you so much for your welcome and your quick responses. It's nice to know we are not alone in this. Have not yet gone to Search Function but will be doing so soon. My sister has a wonderful family, three daughters, a son and a very loving dedicated husband. She has many great friends who are all holding her in their prayers but more prayers can't hurt.
Thanks again,
Patty Kay